An extension of the Artin-Mazur theorem

Kaloshin V. 1999. An extension of the Artin-Mazur theorem. The Annals of Mathematics. 150(2), 729–741.

Download
No fulltext has been uploaded. References only!

Journal Article | Published | English
Publishing Year
Date Published
1999-09-01
Journal Title
The Annals of Mathematics
Volume
150
Issue
2
Page
729-741
ISSN
IST-REx-ID

Cite this

Kaloshin V. An extension of the Artin-Mazur theorem. The Annals of Mathematics. 1999;150(2):729-741. doi:10.2307/121093
Kaloshin, V. (1999). An extension of the Artin-Mazur theorem. The Annals of Mathematics. JSTOR. https://doi.org/10.2307/121093
Kaloshin, Vadim. “An Extension of the Artin-Mazur Theorem.” The Annals of Mathematics. JSTOR, 1999. https://doi.org/10.2307/121093.
V. Kaloshin, “An extension of the Artin-Mazur theorem,” The Annals of Mathematics, vol. 150, no. 2. JSTOR, pp. 729–741, 1999.
Kaloshin V. 1999. An extension of the Artin-Mazur theorem. The Annals of Mathematics. 150(2), 729–741.
Kaloshin, Vadim. “An Extension of the Artin-Mazur Theorem.” The Annals of Mathematics, vol. 150, no. 2, JSTOR, 1999, pp. 729–41, doi:10.2307/121093.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar